# SDR YENA2019101170574

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frame 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON LH AFT SHEAR WEB FR 69 -FR70 STR  23L; REMOVED CORROSION FOUND TO BE OUT OF SRM LIMITS. REMOVED AND REPLACED AFT CABIN SHEAR WEB IAW A320 SRM 53-41-14-05-A AND SRM 51-72-11 REFERENCE HAECO NR 440586-32435 FOR ALL WORK ACCOMPLISHED.
